Zilin Jiang
Zilin Jiang
Assistant Professor at Arizona State University
Verified email at asu.edu - Homepage
Cited by
Cited by
A bound on the number of edges in graphs without an even cycle
B Bukh, Z Jiang
Combinatorics, Probability and Computing 26 (1), 1-15, 2017
Rainbow fractional matchings
R Aharoni, R Holzman, Z Jiang
Combinatorica 39 (6), 1191-1202, 2019
Equiangular lines with a fixed angle
Z Jiang, J Tidor, Y Yao, S Zhang, Y Zhao
arXiv preprint arXiv:1907.12466, 2019
On the metric dimension of Cartesian powers of a graph
Z Jiang, N Polyanskii
Journal of Combinatorial Theory, Series A 165, 1-14, 2019
Forbidden subgraphs for graphs of bounded spectral radius, with applications to equiangular lines
Z Jiang, A Polyanskii
Israel Journal of Mathematics 236, 393–421, 2020
Proof of László Fejes Tóth's zone conjecture
Z Jiang, A Polyanskii
Geometric and Functional Analysis 27 (6), 1367-1377, 2017
Finding a best approximation pair of points for two polyhedra
R Aharoni, Y Censor, Z Jiang
Computational Optimization and Applications 71 (2), 509-523, 2018
Negligible obstructions and Turán exponents
T Jiang, Z Jiang, J Ma
arXiv preprint arXiv:2007.02975, 2020
Ramsey-nice families of graphs
R Aharoni, N Alon, M Amir, P Haxell, D Hefetz, Z Jiang, G Kronenberg, ...
European Journal of Combinatorics 72, 29-44, 2018
Rainbow odd cycles
R Aharoni, J Briggs, R Holzman, Z Jiang
arXiv preprint arXiv:2007.09719, 2020
On capacities of the two-user union channel with complete feedback
Z Jiang, N Polyanskii, I Vorobyev
IEEE Transactions on Information Theory 65 (5), 2774-2781, 2019
A Slight Improvement to the Colored Bárány's Theorem
Z Jiang
The Electronic Journal of Combinatorics 21 (4), P4.39, 2014
Cooperative colorings of trees and of bipartite graphs
R Aharoni, E Berger, M Chudnovsky, F Havet, Z Jiang
The Electronic Journal of Combinatorics 27 (1), P1.41, 2020
On spectral radii of unraveled balls
Z Jiang
Journal of Combinatorial Theory, Series B 136, 72-80, 2019
Erratum For ‘A Bound on the Number of Edges in Graphs Without an Even Cycle’
B Bukh, Z Jiang
Combinatorics, Probability and Computing 26 (6), 952-953, 2017
On the binary adder channel with complete feedback, with an application to quantitative group testing
SH Florin, MH Ho, Z Jiang
arXiv preprint arXiv:2101.09898, 2021
Spherical two-distance sets and eigenvalues of signed graphs
Z Jiang, J Tidor, Y Yao, S Zhang, Y Zhao
arXiv preprint arXiv:2006.06633, 2020
How to guess an n-digit number
Z Jiang, N Polyanskii
Proceedings of the Thirtieth Annual ACM-SIAM Symposium on Discrete …, 2019
An isoperimetric inequality for Hamming balls and local expansion in hypercubes
Z Jiang, A Yehudayoff
arXiv preprint arXiv:1807.00626, 2018
Bipartite algebraic graphs without quadrilaterals
B Bukh, Z Jiang
Discrete Mathematics 341 (6), 1597-1604, 2018
The system can't perform the operation now. Try again later.
Articles 1–20